Tuesday, October 19, 2010
Narconon Knows All To Well About Heroin Withdrawls
Narconon knows when an individual regularly uses heroin, tolerance develops. This means the abuser must use additional heroin to experience the same intensity or effect. As increased doses are used over time, physical dependence and addiction develop. With physical dependence, the body will adapt to the presence of the drug and withdrawal symptoms may occur if use is reduced or stopped. Narconon knows a regular user may experience withdrawals as early as a few hours after the last administration. Withdrawals may cause one to experience drug craving, restlessness, muscle and bone pain, insomnia, diarrhea and vomiting, cold flashes with goose bumps, kicking movements, and other symptoms. Major withdrawal symptoms start between 48 and 72 hours after the last dose and subside after about a week. Onset withdrawal by heavily dependent users who are in poor health can be occasionally fatal; although heroin withdrawal is considered much less dangerous than alcohol or barbiturate withdrawal it is still dangerous.